MAUDE Adverse Event Report: PRAMAND, LLC CRANISEAL DURAL SEALANT

PRAMAND, LLC CRANISEAL DURAL SEALANT
Model Number CS-2055
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had craniseal dural sealant placed following a chiari decompression on (b)(6) 2025.Following the chiari decompression, an alloderm patch was sutured into the dura using 5-0 prolene sutures.Prior to craniseal application, two valsalva maneuvers were performed and a small amount of csf egress was noted.The entire sealant volume of the craniseal was injected over the dural incision line.After application it was noted that there was no csf egress.Craniseal application was performed per the clinical protocol and ifu with no noted device malfunctions, complications, or adverse events reported post operatively.Patient was discharged on (b)(6) 2025 without complication.It was reported that on (b)(6) 2025 patient reported complaints of worsening back pain and paraesthesias in all four extremities.The wound of the patient had healed and she denied headache, occipital pain, neck pain, difficulty swallowing, fever, chills, or other acute complaints.Patient received head, cervical, and thoracic mri without contrast.Imaging confirmed extradural csf leak posterior to the craniectomy/laminectomy site.Patient was discharged with a follow up scheduled 4-6 weeks from the event.Review of the device history records for the lots shipped to the site indicate that the devices were manufactured to specification.All sterilization requirements were met.A root cause for the csf leak could not be determined from the available information.
 
Event or Problem Description
It was reported that a patient presented to the emergency department with worsening back pain and paraesthesias in all four extremities several weeks after receiving the craniseal dural sealant device in a craniotomy.Mri imaging confirmed fluid collection posterior to the craniectomy/laminectomy site.

Brand Name
CRANISEAL DURAL SEALANT
Common Device Name
DURAL SEALANT
Manufacturer (Section D)
PRAMAND, LLC
201 burlington road
north building, second floor
bedford MA 01730
Manufacturer (Section G)
PRAMAND, LLC
201 burlington road
north building, second floor
bedford MA 01730
Manufacturer Contact
julia doroshenko
201 burlington road
north building, second floor
bedford, MA 01730
7815401626
MDR Report Key22009385
Report Number3016980830-2025-00001
Device Sequence Number17450336
Product Code NQR
UDI-Device Identifier00860010683705
UDI-Public(01)00860010683705(10)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P220014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-2055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLODERM PATCH.
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale
Patient Weight136 KG
Patient EthnicityNon Hispanic
Patient RaceWhite